Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 405321, 18 pages
http://dx.doi.org/10.1155/2010/405321
Research Article

A Class of Impulsive Pulse-Width Sampler Systems and Its Steady-State Control in Infinite Dimensional Spaces

1College of Science, Guizhou University, Guiyang, Guizhou 550025, China
2College of Technology of Guizhou University, Guiyang, Guizhou 550004, China

Received 11 November 2009; Accepted 25 January 2010

Academic Editor: Paul Eloe

Copyright © 2010 JinRong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Teman, Infinite Dimensional Dynamical System in Mechanics and Physics, Springer, New York, NY, USA, 1988.
  2. D. S. Bernstein and C. V. Hollot, “Robust stability for sampled-data control systems,” Systems & Control Letters, vol. 13, no. 3, pp. 217–226, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. X. Zhou and Q. L. Xu, “A PMW temperature control system with a distributed parameter,” Modeling, Simulation and Control, vol. 32, pp. 53–64, 1998. View at Google Scholar
  4. Q. G. Li and Y. Zhao, “Steady-state control of a class of parabolic pulse-width sampler systems,” Control Theory & Applications, vol. 19, no. 4, pp. 516–520, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Hou and A. N. Michel, “Stability and analysis of pulse-width-modulated feedback systems,” Automatica, vol. 37, no. 9, pp. 1335–1349, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. M. Al-Sunni and A. H. Al-Amer, “Robust control of sampled data systems,” IEE Proceedings: Control Theory and Applications, vol. 145, no. 2, pp. 236–240, 1998. View at Publisher · View at Google Scholar · View at Scopus
  7. L. S. Hu, P. Shi, and B. Huang, “Stochastic stability and robust control for sampled-data systems with Markovian jump parameters,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 504–517, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Ilchmann and S. Townley, “Adaptive sampling control of high-gainstabilizable systems,” IEEE Transactions on Automatic Control, vol. 44, no. 10, pp. 1961–1966, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Özdemir, Robust and adaptive sampled data I-control, Ph.D. thesis, University of Exeter, Exeter, UK, 2000.
  10. N. Özdemir and S. Townley, “Integral control by variable sampling based on steady-state data,” Automatica, vol. 39, no. 1, pp. 135–140, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Ke, H. Logemann, and S. Townley, “Adaptive sampled-data integral control of stable infinite-dimensional linear systems,” Systems & Control Letters, vol. 58, no. 4, pp. 233–240, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Teaneck, NJ, USA, 1989. View at MathSciNet
  13. N. U. Ahmed, “Optimal impulse control for impulsive systems in Banach spaces,” International Journal of Differential Equations and Applications, vol. 1, no. 1, pp. 37–52, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. U. Ahmed, “Some remarks on the dynamics of impulsive systems in Banach spaces,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 8, no. 2, pp. 261–274, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. U. Ahmed, K. L. Teo, and S. H. Hou, “Nonlinear impulsive systems on infinite dimensional spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 5, pp. 907–925, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. U. Ahmed, “Existence of optimal controls for a general class of impulsive systems on Banach spaces,” SIAM Journal on Control and Optimization, vol. 42, no. 2, pp. 669–685, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. U. Ahmed, “Optimal feedback control for impulsive systems on the space of finitely additive measures,” Publicationes Mathematicae Debrecen, vol. 70, no. 3-4, pp. 371–393, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. H. Liu, “Nonlinear impulsive evolution equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 6, no. 1, pp. 77–85, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. J. Nieto and R. Rodriguez-Lopez, “Boundary value problems for a class of impulsive functional equations,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2715–2731, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. Wei, X. Xiang, and Y. Peng, “Nonlinear impulsive integro-differential equations of mixed type and optimal controls,” Optimization, vol. 55, no. 1-2, pp. 141–156, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Xiang and W. Wei, “Mild solution for a class of nonlinear impulsive evolution inclusions on Banach space,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 2, pp. 367–376, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Xiang, W. Wei, and Y. Jiang, “Strongly nonlinear impulsive system and necessary conditions of optimality,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 12, no. 6, pp. 811–824, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Yu, X. Xiang, and W. Wei, “Solution bundle for a class of impulsive differential inclusions on Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 220–232, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. R. Wang, X. Xiang, and W. Wei, “Optimal periodic controls for linear impulsive periodic system,” in Proceedings of International Conference on Computer Science and Software Engineering (CSSE '08), vol. 4, pp. 138–141, Wuhan, China, December 2008. View at Scopus
  26. J. R. Wang, X. Xiang, and W. Wei, “Global behaviors and optimal harvesting of a class of impulsive periodic logistic single-species system with continuous periodic control strategy,” Boundary Value Problems, vol. 2008, Article ID 192353, 21 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. J. R. Wang, X. Xiang, and Y. Peng, “Periodic solutions of semilinear impulsive periodic system on Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1344–e1353, 2009. View at Publisher · View at Google Scholar · View at Scopus